MathSciNet Relay Station
MathSciNet bibliographic data
MR718833 60B15 (22D40 60J15)
Kaĭmanovich, V. A. Differential entropy of the boundary of a random walk on a group. (Russian) Uspekhi Mat. Nauk 38 (1983), no. 5(233), 187–188.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement